Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Muscle stiffness even after taking Mazetol and Baclofen for Potts spine. Side effects of medication?

I am taking mazetol 100 mg & baclofen 10 mg since 1997. A case of Potts spine . Operated in 1997. Bone graft done. Removal of D8 & D9 Vertebrae. Below waist paralysed for 1 year. (1998). Now its 14 years, but still the muscle remain stiff. Since so many years, i am on these medicines, are there any side effects .My age is 62 (female)
Asked On : Sun, 2 Sep 2012
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Treatment/Therapy
General & Family Physician 's  Response
Hi welcome to Health care magic forum. Upto this time your treatment is fine and with out any side effects. Here after also there wont be any.
It appears that you didnt undergo physiotherapy. The orthopedic manipulations are always followed by physio therapy for satisfactory results.
Probably you are continuing the same medicine without consulting the doctor. there are no side effects and you can continue the drugs.
But i advise you to consult your doctor periodically to watch the progress and change the medicines accordingly.
Besides i advise you to follow some diet recomendations as Avoid taking potato and other tubers tomato cauliflower coconut egg chicken
and sea foods. take more of green leafy vegetables pulses fruits and juices to improve general health and blood picture necessory for any
health recovery. thanks for calling.
Answered: Mon, 3 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor